Google Scholar: citations
Non-local reaction-diffusion equations modelling predator-prey coevolution
Calsina i Ballesta, Àngel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Perelló Valls, Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 1994
Abstract: In this paper we examine a prey-predator system with a characteristic of the predator subject to mutation. The ultimate equilibrium of the system is found by Maynard-Smith et al. by the so called ESS (Evolutionary Stable Strategy). Using a system of reaction-diffusion equations with non local terms, we conclude the ESS result for the diffusion coefficient tending to zero, without resorting to any optimization criterion.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions Matemàtiques, Vol. 38, Núm. 2 (1994) , p. 315-325, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37808
DOI: 10.5565/PUBLMAT_38294_04


11 p, 2.0 MB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-28, last modified 2019-02-09



   Favorit i Compartir